RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 101–102 (Mi iimi48)

The generalized solutions of boundary value problems on the graph

E. V. Petrova

Voronezh State Technical University

Abstract: Boundary value problems in space of the functions integrable with a square on the graph are considered. Conditions of uniqueness of solutions of such problems are presented.

Keywords: boundary value problem on graph, uniqueness of the solution.

UDC: 517.954

MSC: 34H05

Received: 01.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025